# SDR SWAA2020091714186

- Difficulty date: September 4, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660422
- Condition: Corroded
- Location: Bs 947-949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947.5 TO 949 RBL 50' INTERCOSTAL HAS CORROSION.  REMOVED AND REPLACED DAMAGED INTERCOSTAL, PER SRM 51-40-02. P/N 147A5660422.
